# SDR SWAA2025070882393

- Difficulty date: June 16, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 65,123 hours, 41,820 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON FLOOR SUPPORT WING CENTER SECTION STA 685+7 LBL 23 WL 203 (MARKED)<[01] REMOVED AND REPLACED ANGLE ON FLOOR SUPPORT WING CENTER SECTION STA 685+7 LBL 23 WL 203 PER SRM 51-40-02-0G-0 AND BOEING DWG 273A9110 REV: A.;[02] VERIFIED CORRECTIVE ACTION COMPLETE
